sexologist-icon
Delayed periods
I was recently diagnosed with PCOD. My last period was on 13th May, 2016. My doctor prescribed me Deviry 10mg for 5 days and All 9 F for 10 days to get the periods. Today is the 6th day since I am having these tablets amd havent got my periods yet. What could be the caused. My doc said that I will have to wait for atleast 7 days after having Deviry.
291 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there..... Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress... To regulate your menstrual cycle, your doctor may recommend combination birth control pills — pills that contain both estrogen and progestin. These birth control pills decrease androgen production and give your body a break from the effects of continuous estrogen.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.